IEEE - Institute of Electrical and Electronics Engineers, Inc. - Nonlinear Distortion in Feedback Amplifiers

Author(s): C. Desoer
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1962
Volume: 9
Page(s): 2 - 6
ISSN (Paper): 0096-2007
DOI: 10.1109/TCT.1962.1086856
Regular:

Consider a feedback amplifierFwith a nonlinear output deviceT_0and an open-loop amplifier A having the same gain and the same output deviceT_0. If the gains of the forward amplifieruand feedback... View More

Advertisement